The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On functional equations related to Mielnik's probability spaces

Authors: C. F. Blakemore and C. V. Stanojevic
Journal: Proc. Amer. Math. Soc. 52 (1975), 315-316
MSC: Primary 39A25
MathSciNet review: 0390574
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the method used by C. V. Stanojevic to obtain a characterization of inner product spaces in terms of a Mielnik probability space of dimension $ 2$ does not admit a generalization to dimension $ n > 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39A25

Retrieve articles in all journals with MSC: 39A25

Additional Information

Keywords: Functional equations, Mielnik probability spaces
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society